# SDR DALA2022021800064

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,713 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 L2 DOOR AFT ESCAPE PATH LIGHT MISSING LENS. CORRECTIVE ACTION: INSTALLED NEW LENS. (8853184)
